# SDR AALA20130926014

- Difficulty date: September 26, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N955U
- Make and model: Doug DC-9-82
- Aircraft serial: 49427
- Aircraft time: 71,602 hours, 38,346 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED ON TAKEOFF ROLL CAPTAIN LOST AIRSPEED, ALTITUDE, & VERTICAL SPEED INDICATOR.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 AIR DATA COMPUTER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
